MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARTIS ICONO FLOOR; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT ARTIS ICONO FLOOR; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327700
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.Internal id# (b)(4).
 
Event or Problem Description
Siemens service organization reported a dose value mismatch that occurred on the artis icono floor unit.Dose displayed on large display was about 8 gy, and dose in the control room on the cockpit was reasonable, about 1.5 gy.Dose value corrected by itself during the case, however, the mismatch was noticed during the case comparison.Next patient values were correct and same on ld and cockpit screen through the case.At this time, siemens has no indications of any adverse effects on the health status of the involved patient.The reported incident occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.No further actions are to be taken as there is no negative awareness regarding the quality and performance of the affected component.Despite a thorough investigation, the cause of this complaint could not be determined.The error described occurred only once on site and has not reoccurred.The investigation was able to clearly show that it was in no way a case of the dose being applied too high, but merely a higher indication of the same.The dose regulation functioned as specified and thus corresponded to the parameter settings of the system and the operator's expectations; the display on the monitor or in the dose report, however, was too high.The log file clearly showed an erroneous value in the dose area product (dap) data communication, but this error could not be reproduced to determine the cause.In addition, after turning the system on and off or by registering a new patient, the error was no longer present and has not been reported since.A possible general error that would require corrective measures of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ICONO FLOOR
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10905595
Report Number3004977335-2020-56102
Device Sequence Number3084146
Product Code OWB
UDI-Device Identifier04056869149325
UDI-Public04056869149325
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327700
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;